Existence and weak-type inequalities for cauchy integrals of general measures on rectifiable curves and sets

Pertti Mattila, Mark S. Melnikov, Pertti Mattila

Research output: Contribution to journalArticleResearchpeer-review

26 Citations (Scopus)

Abstract

If μ is a finite complex Borel measure and T a Lipschitz graph in the complex plane, then for λ > 0 It follows that for any finite Borel measure μ and any rectifiable curve T the finite principal value exists for almost all (with respect to length) z ε T. © 1994 American Mathematical Society.
Original languageEnglish
Pages (from-to)143-149
JournalProceedings of the American Mathematical Society
Volume120
Issue number1
DOIs
Publication statusPublished - 1 Jan 1994

Fingerprint

Dive into the research topics of 'Existence and weak-type inequalities for cauchy integrals of general measures on rectifiable curves and sets'. Together they form a unique fingerprint.

Cite this